Journal of Differential Geometry

A finiteness theorem for negatively curved manifolds

Kenji Fukaya

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 20, Number 2 (1984), 497-521.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214439292

Digital Object Identifier
doi:10.4310/jdg/1214439292

Mathematical Reviews number (MathSciNet)
MR788293

Zentralblatt MATH identifier
0542.53023

Subjects
Primary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20]

Citation

Fukaya, Kenji. A finiteness theorem for negatively curved manifolds. J. Differential Geom. 20 (1984), no. 2, 497--521. doi:10.4310/jdg/1214439292. https://projecteuclid.org/euclid.jdg/1214439292


Export citation